Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Having symptoms of diarrhea, head fog, tiredness, recurrent thrush. Is this candida or yeast infection?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions

I have been having symptoms of diarrhoea (daily), head fog, tirdness, and recurrent thrush since April. I started seeing a Health Kinesologyist to see if it could help with the symptoms. She said I have candida overgrowth & I have elimated yeast from my diet and symptoms have improved. Should I go to the GP and possibly go on a course of anti-fun gals? Thank you
Posted Wed, 27 Mar 2013 in Infections
Answered by Dr. Luchuo Engelbert Bain 9 minutes later
Hi and thanks for your question,
diarrhoea, tiredness and thrush especially require a careful consideration. There are conditions that must be excluded. These include chronic diseases and immunosuppressive diseases. The commonest of these diseases are Diabetes, Cancers and HIV AIDS. It shall be worthwhile having these tests run.
A careful physical examination by your physician is going to direct the tests that shall be asked. Running a complete blood count shall give an idea of the hemoglobin level, which could explain anemia or not. A stool examination, culture and anti body sensitivity tests shall tell us exactly the germs involved and the drugs that shall be suitable to treat them.
I suggest you visit, for a start, your proper evaluation and management.
Thanks and best regards,
Luchuo, MD.
Above answer was peer-reviewed by
Follow-up: Having symptoms of diarrhea, head fog, tiredness, recurrent thrush. Is this candida or yeast infection? 3 minutes later
Thank you for your advice. I shall make an appointment with my GP.


Answered by Dr. Luchuo Engelbert Bain 5 minutes later
Thanks for your response and just the best of health.
Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor